RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 786–796 (Mi semr952)  

Mathematical logic, algebra and number theory

2-rank two periodic groups saturated with finite simple groups

D. V. Lytkinaa, A. I. Sozutovb, A. A. Shlepkinb

a Siberian University telecommunications and informatics, ul. Kirova, 86, Novosibirsk, 630102 Russia
b Siberian Federal University, pr. Svobodny, 79, 660074, Krasnoyarsk, Russia

Abstract: It is proved that a periodic group of 2-rank two, saturated with finite simple groups, is locally finite and is isomorphic to one of the groups $ L_2 (Q), A_7, L_3 (P), U_3 (R), M_ {11}, U_3 (4) $, where $Q,P,R$ are suitable locally finite fields of odd characteristics and $|Q|> 3$.

Keywords: periodic group, saturation, simple groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04897_


DOI: https://doi.org/10.17377/semi.2018.15.064

Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.54
MSC: 20K01
Received December 28, 2017, published July 27, 2018

Citation: D. V. Lytkina, A. I. Sozutov, A. A. Shlepkin, “2-rank two periodic groups saturated with finite simple groups”, Sib. Èlektron. Mat. Izv., 15 (2018), 786–796

Citation in format AMSBIB
\Bibitem{LytSozShl18}
\by D.~V.~Lytkina, A.~I.~Sozutov, A.~A.~Shlepkin
\paper 2-rank two periodic groups saturated with finite simple groups
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 786--796
\mathnet{http://mi.mathnet.ru/semr952}
\crossref{https://doi.org/10.17377/semi.2018.15.064}


Linking options:
  • http://mi.mathnet.ru/eng/semr952
  • http://mi.mathnet.ru/eng/semr/v15/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019